# SDR DLM88040371

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 46,861 hours, 38,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 99529
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT TRACK EMERGENCY LIGHTS FROM ROW 1 TO ROW 14 INOP.  ALONG WITH FLIGHT DECK EMERGENCY LIGHT.  REPLACED BATTERY PWR SUPPLY AND BATTERY FOR SEAT EMERGENCY LIGHTS LOC AT STA 386.  REPLACED BATTERY PWR SUPPLY AND BATTERIES AT STA 211.
